# SDR ASAA2022013037316

- Difficulty date: January 30, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 47,564 hours, 13,871 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CAUTION ON MASTER RECALL. GROUNDED - YES. ENROUTE MEL - #2 ZONE TEMP CONT LOGGED FLT DECK TRIM VALVE FAULT. FAULT CLEARED & SYS CKS NML PER B737-800 AMM 21-61-00. GND VERIFICATION SUCCESSFUL.
